# SDR 9522059601

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Corroded
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE WHEEL WELL BULKHEAD KEEL WEB FS 756.  REPAIRED WEB (P/N 9910164-3), PER EA 12-5310-9-C0614.
